arrow
Volume 24, Number 4
Previous Issue Next Issue

Sang Dong Kim & Byeong Chun Shin

J. Comp. Math., 24 (2006), pp. 451-462.

Preview Full PDF 1851 18524 Abstract

Wen-sheng Zhang & Guan-quan Zhang

J. Comp. Math., 24 (2006), pp. 463-474.

Preview Full PDF 1778 18795 Abstract

A. Moudaf & P-E. Maingé

J. Comp. Math., 24 (2006), pp. 475-480.

Preview Full PDF 1832 18644 Abstract

Zheng-su Wan, Ben-yu Guo & Zhong-qing Wang

J. Comp. Math., 24 (2006), pp. 481-500.

Preview Full PDF 1822 18309 Abstract

Zhang-jin Huang, Jian-song Deng, Yu-yu Feng & Fa-lai Chen

J. Comp. Math., 24 (2006), pp. 501-514.

Preview Full PDF 1787 18658 Abstract

Qian-jin Zhao & Jie-qing Tan

J. Comp. Math., 24 (2006), pp. 515-526.

Preview Full PDF 1823 18584 Abstract

Jian-lin Jiang & Bo Chen

J. Comp. Math., 24 (2006), pp. 527-538.

Preview Full PDF 1763 19325 Abstract

Zhong-zhi Bai, Jun-feng Yin & Yang-feng Su

J. Comp. Math., 24 (2006), pp. 539-552.

Preview Full PDF 1865 18526 Abstract

Xing-hua Wang & He-yu Wang

J. Comp. Math., 24 (2006), pp. 553-560.

Preview Full PDF 1996 19350 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard